MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR VIVACIT-E 40MM BRNG +3; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. CR VIVACIT-E 40MM BRNG +3; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110031428
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02290.D10: medical products: item#: 110031402, mini tray std cocr +3 offset; lot#: 65666766.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested from the hospital but not returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right shoulder arthroplasty eight months ago with a primary tsa shoulder system.Subsequently, the patient underwent a right shoulder revision surgery approximately three (3) months later due to reoccurring dislocations of the implants that caused instability of the shoulder.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02290-1, 0001822565-2023-02674-1.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (b)(6) 2022: single view right shoulder labeled pre-initial; native bone demonstrates bone on bone appearance of the right glenohumeral joint with likely rotator cuff impingement.(b)(6) 2023: single view right shoulder labeled initial postop demonstrates right reverse tsa with surgical skin staples and soft tissue air consistent with recent surgery.(b)(6) 2023: single view right shoulder labeled pre first revision demonstrates a reverse right tsa with inferior dislocation of the humeral component.(b)(6) 2023: single view right shoulder labeled post first revision demonstrates intact reverse right tsa.Impressions: right reverse tsa with subsequent twice inferior dislocation of the humeral component.No signs of loosening, wear, radiolucency, or any other contributing factor such as malalignment that would cause issues with any of the components on the x-ray.No anatomical or implant deficiencies that would cause/contribute to the recurring instability and need for revision.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CR VIVACIT-E 40MM BRNG +3
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17632367
Report Number0001822565-2023-02289
Device Sequence Number6492223
Product Code PHX
UDI-Device Identifier00887868231599
UDI-Public(01)00887868231599(17)270915(10)65560677
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031428
Device Lot Number65560677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale